# SDR AALA202409305638

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 37,886 hours, 15,466 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER SHUT DOWN, FLIGHT ATTENDANT ADVISED THAT THE ARMING LEVER WAS LOOSE WHILE DISARMING THE R3 DOOR. APPEARED TO BE A LOOSE SCREW. TIGHTENED ARM PADDLE SCREW.
